# SDR DALA2023031301810

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 66,386 hours, 28,741 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4050540) DURING INSPECTION FOUND CRACK IN VAPOR BARRIER. CRACK IN VAPOR BARRIER REPAIRED IAW B737 SRM 57-10-10-1A.
